# SDR EIA2000167

- Difficulty date: May 29, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 2484 SKIN CORRODED AT STRINGERS 24R-38R.  BS 2480 SKIN AT STRINGERS 24R-38R BLEND OUT PER SRM 53-30-01 AND REPAIRED PER SRM 53-30-03.  (M)
